Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen: https://doi.org/10.21256/zhaw-3454
Publikationstyp: Beitrag in wissenschaftlicher Zeitschrift
Art der Begutachtung: Peer review (Publikation)
Titel: An adaptive space-time Newton–Galerkin approach for semilinear singularly perturbed parabolic evolution equations
Autor/-in: Amrein, Mario
Wihler, Thomas P.
DOI: 10.21256/zhaw-3454
10.1093/imanum/drw049
Erschienen in: The IMA Journal of Numerical Analysis
Band(Heft): 37
Heft: 4
Seiten: 2004
Seiten bis: 2019
Erscheinungsdatum: 2016
Verlag / Hrsg. Institution: Oxford University Press
ISSN: 0272-4979
1464-3642
Sprache: Englisch
Fachgebiet (DDC): 510: Mathematik
Zusammenfassung: In this article, we develop an adaptive procedure for the numerical solution of semilinear parabolic problems with possible singular perturbations. Our approach combines a linearization technique using Newton’s method with an adaptive discretization – which is based on a spatial finite element method and the backward Euler time-stepping scheme – of the resulting sequence of linear problems. Upon deriving a robust a posteriori error analysis, we design a fully adaptive Newton-Galerkin time-stepping algorithm. Numerical experiments underline the robustness and reliability of the proposed approach for various examples.
Weitere Angaben: Erworben im Rahmen der Schweizer Nationallizenzen (http://www.nationallizenzen.ch)
URI: https://digitalcollection.zhaw.ch/handle/11475/13223
Volltext Version: Publizierte Version
Lizenz (gemäss Verlagsvertrag): Lizenz gemäss Verlagsvertrag
Departement: School of Management and Law
Organisationseinheit: Institut für Risk & Insurance (IRI)
Enthalten in den Sammlungen:Publikationen School of Management and Law

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
Time-Adaptive_Paper_.pdf414.9 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt, soweit nicht anderweitig angezeigt.